# SDR AALA20170227021

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 73,789 hours, 38,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010051111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN RIGHT AFT OVERWING FAILED TEST. REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK AB5-3 (AALA20170301005) IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
